# SDR 96FDEA01653

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651631710
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0041 002, CORROSION (C53-111-03 1/2) IN E-BAY DOGHOUSE ON VERTICAL CHORD AT BS 351 RBL 15 WL 169.  *S/D*  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED VERTICAL CHORD, FABRICATED AND INSTALLED NEW VERTICAL CHORD AT BS 351, RBL 15, W/L 169 IAW FEDEX SRM 53-10-01.
